Vol. 37, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A class of counterexamples on permanents

J. Csima

Vol. 37 (1971), No. 3, 655–656
Abstract

A method is described to construct a strictly positive doubly stochastic matrix A of order 3k such that per (xE A) has at least k real zeros.

Mathematical Subject Classification 2000
Primary: 15A15
Milestones
Received: 11 August 1970
Published: 1 June 1971
Authors
J. Csima